Forum Replies Created
July 13, 2013 at 2:00 am #38523AudettaParticipant
Well done on your daily recovery. Just on the physical side, its worth getting to know the difficult side effects of suboxone, these are just a few: constipation, glossodynia, oral mucosal erythema, vomiting, intoxication, disturbance in attention, tiredness, palpitations, insomnia, withdrawal syndrome, hyperhidrosis, and blurred vision.
Adderall may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert. Do not take Adderall late in the day. A dose taken too late in the day can cause sleep problems (insomnia). Avoid drinking fruit juices or taking vitamin C at the same time you take Adderall. These can make your body absorb less of the medicine. Adderall is highly addictive. Mixing of Suboxone & Adderall should be fully researched for contraindications.
I know this may sound like a medical reply, but it’s important to know the facts and the symptoms of each drug, to elimate physical causes. We need to treat the whole person cognitive, physical and spiritual. How are you doing in all of these areas?
I wish you the very best in your life going forward.
AudettaJuly 12, 2013 at 3:55 pm #38516AudettaParticipant
I noticed that you mention you were ‘under the influence’, does that mean it was not your responsibility? Was it the fault of the substance? If we don’t take responsibility, then we are lying to ourselves and it will therefore go around and around in our heads until we can own up to what really went on for us, perhaps we wanted to do what we did, perhaps it was fun, perhaps because something’s missing in your present relationship? Your boyfriend is not responsible for constantly reassuring you. Looking at your motives may be a help. I hope this is helpful – it’s an honest reflection from me. I wish you the best.